MathSciNet Relay Station
MathSciNet bibliographic data
MR1111437 46B20 (51K99 54E40)
Rassias, Themistocles M.; Šemrl, Peter On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings. Proc. Amer. Math. Soc. 118 (1993), no. 3, 919–925.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement